International Journal of Mathematics and Mathematical Sciences
Volume 22 (1999), Issue 3, Pages 573-578
On the oscillation of delay differential equations with real coefficients
Department of Mathematics, Faculty of Education, Ain Shams University, Roxy, Cairo, Egypt
Received 30 August 1996; Revised 13 April 1998
Copyright © 1999 H. A. Agwo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
A set of necessary conditions and another set of sufficient conditions for the oscillation of all the solutions of are proved.